On a theorem of Paley and the Littlewood conjecture

J. Fournier Department of Mathematics, University of British Columbia

TBD mathscidoc:1701.332507

Arkiv for Matematik, 17, (1), 199-216, 1978.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 999 downloads ] [ 0 comments ]
@inproceedings{j.1978on,
  title={On a theorem of Paley and the Littlewood conjecture},
  author={J. Fournier},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203506157568316},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={199-216},
  year={1978},
}
J. Fournier. On a theorem of Paley and the Littlewood conjecture. 1978. Vol. 17. In Arkiv for Matematik. pp.199-216. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203506157568316.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved